Posted by jackie L. (126.96.36.199) on April 19, 2001 at 00:34:55:
In Reply to: Rebounds are not always the same for some posted by Mike L on April 18, 2001 at 21:41:39:
Not just the narc's etc...they can be caused by imitrex etc also...I did that one time...Was taking the maximum everyday and then would feel fine only to find that the headaches would return 10X worse than the last one...finally they told me to stop when I had a bad allergic reation...the next month was hell...but I was definately better after that...
My Rule of thumb that I go by... I don't take any meds more than a few days in a row that are abortive meds...I will go 2-3 days and if that isn't working I will go and get a WHOPPER shot at the er..and that seems to cut down the cycles for awhile...
This is just my experience and everybody is different... Good luck in finding a treatment that works for you... Jackie L.
Post a Followup